Approximation of f-divergence measures by using two points Taylor’s type representations with integral remainders

[img]
Preview
3 Dragomir.pdf - Published Version (321kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Approximation of f-divergence measures by using two points Taylor’s type representations with integral remainders. Bulletin of the Transilvania University of Brasov. Series III: Mathematics, Informatics, Physics, 12 (1). pp. 21-40. ISSN 2065-2151

Dimensions Badge

Altmetric Badge

Additional Information

"This is an open access journal. All its content is freely available to the user to read, download, copy, distribute, print, search or link to the full texts" https://scientificbulletin.unitbv.ro/index.php

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40382
DOI https://doi.org/10.31926/but.mif.2019.12.61.1.3
Official URL http://webbut.unitbv.ro/bulletin/Series%20III/2019...
Subjects Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; divergence; Kullback-Leibler; Taylor’s theorem ; remainder
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login